# SDR A6WA202012297499

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 38,492 hours, 37,094 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 720846D
- Part serial: 4268
- Condition: Malfunctioned
- Location: Nr 2 Idg
- Part time: 36,942 hours, 35,539 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

WHILE OPERATING WITH AN IDG 2 INOPERABLE MEL APPLIED, APU GCU DISABLED AND APU GEN WAS NO LONGER TO POWER AC BUS 2.  SINGLE GEN OPERATIONS.  ELECTED TO AIR RETRUN.  APU GCU RE-ENABLED ITSELF PRIOR TO LANDING.  AIRCRAFT REMOVED FROM SERVICE.  R & R APU GCU, IAW AMM 24-11-07.  OPERATIONS CHECK GOOD.  P/N: 720846D, S/N OFF: 4268, S/N ON: 4216.
